# SDR DALA2024100409679

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38748
- Aircraft time: 25,753 hours, 15,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3957 -PRES- DECLARED EMERGENCY DUE TO CABIN ALTITUDE WARNING AT TOP OF DESCENT. CORRECTIVE ACTION: FOUND AIR LEAK AT RIGHT MID EXIT CABIN DOOR. CLEANED AND REPAIRED DOOR SEAL PER B737 AMM. LEAK AND OPS CHECK NORMAL.
